### 7 years old boy with such elevated erythematous itchy skin lesions since 2 days. History of Measles Rubella vaccination 4 days ago. Diagnosis and treatment ???

2 Likes

LikeAnswersShare

MR vaccine related rash. Seeing age seems vaccine is taken in Campaign. Categorize the severity of side effect (AEFI) as par programme definition (Clustering of cases, Disability, Death, Hospitalisation, Public concern). Mild non hospitalised cases to be dealt with Antihistaminic or steroid, Topical calamine etc. Severe or serious cases need to report in prescribed CIF (Case information form) form to DIO or Programme officer within 24 hrs of noticing it.

Angioedema Atarax drops.antihistamine for itching. Calamine lotion locally.

Thanks Dr Raja.
0

View 1 other reply

It is a side effect of MMR vaccination

P.ALBA EMOLLIENTS

Vaccine induce rash

Side effects of MMR vaccine.

Vaccine induced angioedema

Can be mild measles, effect of vaccination.

SIDE EFFECTS OF MMR VACCINE..

Urticaria

Load more answers

Diseases Related to Discussion

Cases that would interest you